# SDR DHL2001741519

- Difficulty date: June 16, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LINE CHECK- IMPACT DAMAGE TO SKIN AT STA 1342 RIGHT SIDE NEAR AFT CORNER OF AIRSTAIRS APPROX WATERLINE STA 190.  REMOVED FASTENERS AT SKIN AT STA 1342 RIGHT SIDE NEAR AFT CORNER OF AIRSTAIRS WATERLINE STA 190 APPROX PER B 727 SRM 51-30-2 TO GAIN ACCESS TO IMPACTED AREA.  FOUND ATTACH ANGLES BENT AT STA 1342 RT AND WATERLINE STA 190, REWORKED FLANGE ANGLES PER B727 SRM 54-30-3.  PERFORMED HFEC INSP PER B-727 NDT MANUAL PART 6-51-00-00 FIG 4.  CRACK INDICATION FOUND ON SKIN SUPPORT ANGLE 2 INCHES LONG STOPPED DRILLED HOLES AT ENDS OF CRACK ON SUPPORT ANGLE PER B-727 SRM 51-10-1.  CUT OUT DAMAGED UPPER LAYER OF BONDED SKIN AT STA 1342 AND WATERLINE STA 190 SIZE OF REMOVED SKIN 10 X 1 INCH.
